| Model Number |
VH-4000 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The hospital reported separation of the metal wire from the jaws of the bi-sector vasoview hemopro 2.No patient harm or injury was reported.
Additional Manufacturer Narrative
(b)(4).Event site name exceeds character limitations: (b)(6).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.